# SDR AALA20140519004

- Difficulty date: May 19, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 45,191 hours, 18,322 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR CREASE ANGLE CORRODED.  R & R ANGLE IAW AARD 51-00-05-1.
